# SDR SWAA2022030376138

- Difficulty date: February 21, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 20,561 hours, 9,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD ATTACH ANGLE BS767+9 RBL25 WL156 / [01] EVALUATED CORROSION ON SHIELD ATTACH ANGLE BS 767+9 RBL 25 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] REMOVED ACB SHIELD ATTACH ANGLE BS767-787 RBL25 WL156 IAW SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] LOCATED AND DRILLED ACB NEW FWD SHIELD AT BS767 - BS787; RBL25; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A0081; DWG146A8123. OK TO INSTALL;[05] LOCATED AND DRILLED NEW ACB SHIELD ATTACH ANGLE AT BS767 - BS787; RBL25; WL156 PER SRM 51-40-05-0G-0 AND DWG 146A0081; DWG146A8123. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4; 5.;[07] INSTALLED NEW ACB SHIELD ATTACH ANGLE AT BS767 - BS787; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081; DWG146A8123.;[08] VERIFIED INSTALLED NEW ACB SHIELD ATTACH ANGLE AT BS767 - BS787; RBL25; WL156 PER SRM 51-40-02-0G-0 AND DWG 146A0081; DWG146A8123.;[09] VERIFIED ALL STEPS COMPLETE.
